# SDR AALA972529

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N554AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53084
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Part number: 368658188117
- Condition: Loose
- Location: Rt Mlg
- Component: Korry
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

TPA - FLT 1478 - DURING APPROACH TO TPA WHEN LANDING GEAR EXTENDED, RT MLG GREEN LIGHT FAILED TO ILLUMINATE.  AIRCRAFT MADE A FLY-BY THE TPA TOWER AND LANDED WITHOUT INCIDENT.  MAINTENANCE RESEATED AND SECURED ANNUNCIATOR BASE HOUSING.  SYSTEM GROUND CHECKED, NORMAL OPERATION.
